Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Lyrica and Libido

This inquiry is directed to the fellows on this site but you girls feel free to chime in if you think it necessary. Like the heading reads has anyone had any thoughts that this miracle pain relief drug might be messing with your sex drive. I believe it has caused my desire to become less as time goes on. Thinking about round filing the rest I have.


  • This is a question that you should be talking about with your doctor, as with spinal issues it could be the spine causing the issue, not just the lyrica. Just something to consider. Look around on the site, there are lots of topics dealing with lyrics, so this might have come up already.
  • PEDMMPPEDMM Posts: 39
    edited 08/06/2012 - 10:46 PM
    I have talked to my doc about this issue and he ran some test. the meds have brought down my T levels significantly. Do you take pain meds other than lyrica such as opiod based meds. That affects the T-levels greatly as it has with me, I now need injections every 2 weeks. So yes def. talk to doc to run this test. But look at symtoms as well. I hit the nail on the head with my concern. Good luck just another thing to look into if its low.
Sign In or Register to comment.